MathSciNet Relay Station
MathSciNet bibliographic data
MR819175 46L50 (46L60 46N05 60H99 81C20)
Lindsay, J. M.; Wilde, I. F. On non-Fock boson stochastic integrals. J. Funct. Anal. 65 (1986), no. 1, 76–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement